# SDR DALA2014072404218

- Difficulty date: July 23, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CURVED EDGE LT OF THE E/E HATCH DOOR.  REPLACED LOWER CURVED EDGE IAW SRM 51-72-11 AND DWG D52279010.
